# SDR DALA2018050102953

- Difficulty date: May 1, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 73,530 hours, 54,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 24DE - ROW 30DE EMERGENCY LIGHTS INOPERATIVE.   REPLACED THE POWER SUPPLY AT BS 1233 IAW AMM 33-53.
